All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

December 2014 , Volume 19 , Issue 10

Special issue in honor of Chris Cosner on the occasion of his 60th birthday

Select all articles


Preface on the special issue of Discrete and Continuous Dynamical Systems- Series B in honor of Chris Cosner on the occasion of his 60th birthday
Robert Stephen Cantrell, Suzanne Lenhart, Yuan Lou and Shigui Ruan
2014, 19(10): i-ii doi: 10.3934/dcdsb.2014.19.1i +[Abstract](1113) +[PDF](81.9KB)
Some paradoxical effects of the advection on a class of diffusive equations in Ecology
David Aleja and Julián López-Gómez
2014, 19(10): 3031-3056 doi: 10.3934/dcdsb.2014.19.3031 +[Abstract](784) +[PDF](538.7KB)
Inside dynamics of solutions of integro-differential equations
Olivier Bonnefon, Jérôme Coville, Jimmy Garnier and Lionel Roques
2014, 19(10): 3057-3085 doi: 10.3934/dcdsb.2014.19.3057 +[Abstract](1287) +[PDF](1293.3KB)
Effects of dispersal in a non-uniform environment on population dynamics and competition: A patch model approach
Donald L. DeAngelis and Bo Zhang
2014, 19(10): 3087-3104 doi: 10.3934/dcdsb.2014.19.3087 +[Abstract](1080) +[PDF](836.0KB)
The diffusive competition model with a free boundary: Invasion of a superior or inferior competitor
Yihong Du and Zhigui Lin
2014, 19(10): 3105-3132 doi: 10.3934/dcdsb.2014.19.3105 +[Abstract](1145) +[PDF](506.3KB)
A periodic Ross-Macdonald model in a patchy environment
Daozhou Gao, Yijun Lou and Shigui Ruan
2014, 19(10): 3133-3145 doi: 10.3934/dcdsb.2014.19.3133 +[Abstract](1094) +[PDF](480.2KB)
Range expansion of Ixodes scapularis ticks and of Borrelia burgdorferi by migratory birds
Jane M. Heffernan, Yijun Lou and Jianhong Wu
2014, 19(10): 3147-3167 doi: 10.3934/dcdsb.2014.19.3147 +[Abstract](950) +[PDF](803.4KB)
Further studies of a reaction-diffusion system for an unstirred chemostat with internal storage
Sze-Bi Hsu, Junping Shi and Feng-Bin Wang
2014, 19(10): 3169-3189 doi: 10.3934/dcdsb.2014.19.3169 +[Abstract](908) +[PDF](506.9KB)
A boundary value problem for integrodifference population models with cyclic kernels
Jon Jacobsen and Taylor McAdam
2014, 19(10): 3191-3207 doi: 10.3934/dcdsb.2014.19.3191 +[Abstract](1053) +[PDF](566.7KB)
Persistence and extinction of diffusing populations with two sexes and short reproductive season
Wen Jin and Horst R. Thieme
2014, 19(10): 3209-3218 doi: 10.3934/dcdsb.2014.19.3209 +[Abstract](957) +[PDF](326.3KB)
Invading the ideal free distribution
King-Yeung Lam and Daniel Munther
2014, 19(10): 3219-3244 doi: 10.3934/dcdsb.2014.19.3219 +[Abstract](1262) +[PDF](607.4KB)
On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems
Dung Le
2014, 19(10): 3245-3265 doi: 10.3934/dcdsb.2014.19.3245 +[Abstract](860) +[PDF](452.8KB)
Spreading speeds and traveling wave solutions in a competitive reaction-diffusion model for species persistence in a stream
Bingtuan Li, William F. Fagan, Garrett Otto and Chunwei Wang
2014, 19(10): 3267-3281 doi: 10.3934/dcdsb.2014.19.3267 +[Abstract](1287) +[PDF](537.2KB)
A model for the biocontrol of mosquitoes using predatory fish
Rongsong Liu and Stephen A. Gourley
2014, 19(10): 3283-3298 doi: 10.3934/dcdsb.2014.19.3283 +[Abstract](1242) +[PDF](592.9KB)
The dynamics of technological change under constraints: Adopters and resources
M. Núñez-López, J. X. Velasco-Hernández and P. A. Marquet
2014, 19(10): 3299-3317 doi: 10.3934/dcdsb.2014.19.3299 +[Abstract](945) +[PDF](1008.3KB)
Evolutionarily stable diffusive dispersal
Alex Potapov, Ulrike E. Schlägel and Mark A. Lewis
2014, 19(10): 3319-3340 doi: 10.3934/dcdsb.2014.19.3319 +[Abstract](938) +[PDF](752.4KB)
Global analysis of within host virus models with cell-to-cell viral transmission
Hossein Pourbashash, Sergei S. Pilyugin, Patrick De Leenheer and Connell McCluskey
2014, 19(10): 3341-3357 doi: 10.3934/dcdsb.2014.19.3341 +[Abstract](1123) +[PDF](442.8KB)
Optimal migratory behavior in spatially-explicit seasonal environments
Timothy C. Reluga and Allison K. Shaw
2014, 19(10): 3359-3378 doi: 10.3934/dcdsb.2014.19.3359 +[Abstract](1088) +[PDF](957.4KB)
The effect of immune responses in viral infections: A mathematical model view
Kaifa Wang, Yu Jin and Aijun Fan
2014, 19(10): 3379-3396 doi: 10.3934/dcdsb.2014.19.3379 +[Abstract](1052) +[PDF](644.0KB)
Evolution of mobility in predator-prey systems
Fei Xu, Ross Cressman and Vlastimil Křivan
2014, 19(10): 3397-3432 doi: 10.3934/dcdsb.2014.19.3397 +[Abstract](1011) +[PDF](3194.4KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]